Accueil
Home

Comité de rédaction
Editorial Board

Comité scientifique
Scientific commitee

Instructions aux auteurs
Authors instructions

Soumissions
How to submit

contenus
Contents journal

Rapporteurs
Referees

Soumission en ligne
Online submission
JOURNAL AFRIKA STATISTIKA
ISSN 2316-090X : A lire sur le ISSN / To be read about the ISSN

This is abstracted by MathSciNet, and by Zentralblatt MATH
We are present on AJOL

Since volume 7, we are on ProjectEuclid

CONTENU DU JOURNAL, CONTENTS JOURNAL

Volume 5, 2010


Volume spécial dédié au Workshop International sur les Risques Multivariés et Copules (IWMRC) tenue à Biskra, Algérie, 12 - 15 Avril 2010.
Special volume devoted to the International Workshop on Multivariate Risks and Copulas (IWMRC)
Biskra, Algeria, April 12-15, 2010.


Editorial
, pp. 195-196, Abdelhakim Necir, Hocine Fellag and Gane samb Lô.


An efficient locally asymptotic parametric test in nonlinear heteroscedastic time series models , pp. 197-209
Fateh Chebana and Naâmane Laïb
Abstract, Texte entier (full text)

Modèles de Risque et Files d'Attente: La méthode de stabilité forte , pp. 201-218
Djamil Aïssani et Zina Benouaret
Abstract, Texte entier (full text)

Testing the equality of nonparametric regression curves based on Fourier coefficients , pp. 219-227
Zaher Mohdeb, Kenza Assia Mezhoud and Djamel Boudaa
Abstract, Texte entier (full text)

On the stability of the unit root test , pp. 228-237
Lynda Atil and Hocine Fellag.
Abstract, Texte entier (full text)

Asymptotic representation theorems for poverty indices , pp. 238-244
Gane samb Lô and Serigne Touba Sall.
Abstract, Texte entier (full text)

A simple note on some empirical stochastic process as a tool in uniform L-statistics weak laws , pp. 245-251
Gane samb Lô,
Abstract, Texte entier (full text)

Some aspects of stability in time series small sample case , pp. 252-259
Hocine Fellag.
Abstract, Texte entier (full text)

Distortion risk measures for sums of dependent losses , pp. 260-267
Brahim Brahimi, Djamel Meraghni and Abdelhakim Necir
Abstract, Texte entier (full text)

Extreme value theory for nonstationary random coefficients time series with regularly varying tails , pp. 268-278
Aliou Diop and Saliou Diouf.
Abstract, Texte entier (full text)

Asymptotic Confidence Bands for Density and Regression Functions in the Gaussian Case , pp. 279-287
Nahima Nemouchi and Zaher Mohdeb.
Abstract, Texte entier (full text)

Champernowne transformation in kernel quantile estimation for heavy-tailed distributions , pp. 288-296
Abdallah Sayeh, Djabrane Yahia and Abdelhakim Necir
Abstract, Texte entier (full text)

Sur les estimateurs du maximum de vraisemblance dans les modèles multiplicatifs de Poisson et binomiale négative , pp. 297-305
Lucien Diégane Gning et Daniel Pierre-Loti-Viaud,
Abstract, Texte entier (full text)